MathSciNet Relay Station
MathSciNet bibliographic data
MR512364 (58 #23625) 46L05
Robertson, A. Guyan A Korovkin theorem for Schwarz maps on $C\sp*$-algebras. Math. Z. 156 (1977), no. 2, 205–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement